Facial Swelling

  1. Facial Swelling

    I'm doing 100 mg cyp in the second and 100cyp on Thursday. My estradiol was at 40 with 0, 25 mg E3D arimidex. Increased to E2D the arimidex, however my face still swollen and no libido. When my estradiol stay around 20, my face is not swelling more? Already had experience with very low and I was bloated estradiol also. Any experience?
    I'm using furosemide to decrease the swelling.
    My blood pressure is 140/100. high. Before you start the TRT was at 120/80. I believe that the retention of water this causing me this.
    Maybe i need down the dosage of cyp to 100mg/week??? My test free is so high: 50,31 R: 4 a 18.

  2. I lower my carbs, this reduces water retention the most. Diet is the #1 cause of water retention and bloat. I also take a low dose of a water pill, but that barely helps at all.

  3. Stop using antiaging cookie cutter approaches which are potentially putting people at major risks for causing imbalances in thyroid, adrenal, and e2. Keep trying to be superman krytonite will come back to bite you in the ass..Try being clark kent instead.
    I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.

Similar Forum Threads

  1. No facial hair
    By TheCrownedOne in forum General Chat
    Replies: 28
    Last Post: 11-16-2005, 01:52 PM
  2. Tren and facial bloat
    By Max32 in forum Anabolics
    Replies: 15
    Last Post: 06-24-2005, 11:35 AM
  3. Lower Abdominal swelling on cycle
    By Anarchy939 in forum Anabolics
    Replies: 3
    Last Post: 03-26-2005, 09:15 PM
  4. Do Steroids Cause Intestinal Swelling
    By Icarus91 in forum Anabolics
    Replies: 13
    Last Post: 12-20-2004, 09:00 AM
  5. Feet swelling?
    By mark in forum Anabolics
    Replies: 8
    Last Post: 03-30-2004, 07:47 PM
Log in
Log in